PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2019 | 73 | 1 |
Tytuł artykułu

Some results on convex meromorphic functions

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this paper, we define a function \(F : D\times D\times D\to \mathbb{C}\) in terms of \(f\) and show that Re\(F > 0\) for all \(\zeta,z,w \in D\) if and only if \(f\) belongs to the class of convex meromorphic functions.
Rocznik
Tom
73
Numer
1
Opis fizyczny
Daty
wydano
2019
online
2019-12-19
Twórcy
autor
autor
Bibliografia
  • Duren, P. L., Univalent Functions, Springer-Verlag, Berlin–Heidelberg–New York, 1983.
  • Miller, J. E., Convex and starlike meromorphic functions, Proc. Amer. Math. Soc. 80 (1980), 607–613.
  • Gunning, R. C., Introduction to holomorphic functions of several variables, Vol. I, Function Theory, Wadsworth & Brooks/Cole, Pacific Grove – California, 1990.
  • Hormander, L., An introduction to complex analysis in several variables, Third Edition, North-Holland Publishing Co., Amsterdam, 1990.
  • Ohno, R., A study on concave functions in geometric function theory, Ph.D. thesis, Tohoku University, 2014.
  • Ruscheweyh, St., Sheill-Small, T., Hadamard Products of schlicht functions and the Polya–Schoenberg conjecture, Comment. Math. Helv. 48 (1973), 119–135.
  • Schober, G., Univalent Functions – Selected Topics, Springer-Verlag, New York–Berlin, 1975.
  • Sheil-Small, T., On convex univalent functions, J. London Math. Soc. 2 (1) (1969), 483–492.
  • Yulin, Z., Owa, S., Some remarks on a class of meromorphic starlike functions, Indian J. Pure Appl. Math. 21 (9) (1990), 833–840.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.ojs-doi-10_17951_a_2019_73_1_75-82
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.